Statistical Inference for Stochastic Processes

, Volume 13, Issue 2, pp 125–132

A simple estimator for discrete-time samples from affine stochastic delay differential equations

Article

DOI: 10.1007/s11203-010-9042-y

Cite this article as:
Küchler, U. & Sørensen, M. Stat Inference Stoch Process (2010) 13: 125. doi:10.1007/s11203-010-9042-y

Abstract

Estimation for discrete time observations of an affine stochastic delay differential equation is considered. The delay measure is assumed to be concentrated on a finite set. A simple estimator is obtained by discretization of the continuous-time likelihood function, and its asymptotic properties are investigated. The estimator is very easy to calculate and works well at high sampling frequencies, but it is shown to have a significant bias when the sampling frequency is low.

Keywords

Asymptotic normality Discrete time observation of continuous time models Stochastic delay differential equation 

Mathematics Subject Classification (2000)

62M09 34K50 

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Institut für MathematikHumboldt-Universität zu BerlinBerlinGermany
  2. 2.Department of Mathematical SciencesUniversity of CopenhagenCopenhagen ØDenmark

Personalised recommendations